# SDR CALA2016062700383

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 55,839 hours, 19,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32124
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FOUND AT STA 471, STR 23L TO STR 24L.  ACCOMPLISHED REPAIR OF FUSELAGE SKIN AT STA 471, STR 23L TO STR 24L IAW EC/RA 5331-02104.
